MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of prostate, the console prompted error code 188 (cooling system error cooling flow switch error).As a result, the procedure was cancelled.There were no reported patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
There was no device available for analysis.Therefore, no physical or visual analysis of the product could be performed.However, the console was serviced onsite by a field service engineer (fse) and replaced the cooling system fuse component thus resolving the issue with the console.A review of the device history record showed that the console was installed on 04oct2023.After this period, some component wear is possible based on product use.Based on the information available, it is probable that the fuse component contributed to the performance of the console which led to the procedure being re-scheduled.After replacement of the fuse, the unit was within specification, and the console was functioning as intended.
 
Event or Problem Description
It was reported that during a holmium laser enucleation of prostate, the console prompted error code 188 (cooling system error-cooling flow switch error).As a result, the procedure was cancelled.There were no reported patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam industrial park
park hakidma st. 6
yokneam
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21405732
Report Number2124215-2025-08460
Device Sequence Number15507747
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public(01)07290109145150(11)230906(10)1237(21)1237
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/14/2025
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown